Bleeding from morning after pill

Patient

Q: I had unprotected sex with my husband, and then took a morning after pill. Immediately after 5 days, I started having periods, and this has gone one for 15 days now. Initially I thought it was the effect of the pill, and that it will disappear after a few days, but even on the 15th day and the flow is still very heavy. I am a bit worried that I may be loosing a lot of blood.
Is this normal, and things will be OK, or its alarming?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was recently at a bar and used thr public restroom, when i stood up there was blood i didnt notice on the toliet. I...

Q: I am a ( otherwise ) healthy normal male, 47 years; diagnosed with high BP 8 months back. I am on Twynsta ( 80/5 ) an...

Q: Dear Sir Greetings of the day I had one sexual intercourse with unknown status lady and after that was having a fear...

Q: I had protected sex on 5th Jan 2017 and 7th Jan 2017 . From 12th of jan I am feeling mild fever and few rashes came n...

Q: Hello. I am 19 years old, nulliparous, who was on depoprovera for 3 years. I decided to get the hormone-free copper I...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews